# SDR BSYA20100014

- Difficulty date: March 11, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N78RE
- Make and model: Beech 58
- Aircraft serial: TH371
- Aircraft time: 14,795 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 38E631B
- Condition: Failed
- Location: De-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF OUT OF OMA, PILOT TRIED INFLATING DE-ICE BOOTS BUT ONLY INFLATED PARTIALLY, THEN RETURNED TO OMA.  MAINTENANCE FOUND DEFECTIVE EJECTION VALVE.  REMOVED AND REPLACED VALVE, OK FOR SERVICE.
